Getting Pregnant <
Trying to conceive
22/10/2015 at 20:11
I wanted to start a thread to see if anybody was in the same boat as me and to see if you can share your experiences as I'm getting rather worried that there's something wrong with my fertility...
So, I have just turned 30 years old and got married in August. My hubs and I decided that we wanted to start a family straight away so I stopped taking cilest pill (which I have been on for almost 14 years without any breaks) on 28th August, had my usual withdrawal bleed from the 31st Aug - 2nd sept (always been very light) and since had nothing. I am now on CD 53 (counting CD1 as first day of withdrawal bleef) and still no sign of a period, not even really had any symptoms of anything, maybe the odd dull abdo cramp, bit of lower back pain, bit cranky, the odd headache but nothing significant. No changes to boobs. Used to always get sore heavy and bigger boobs leading up to a withdrawal bleed but since xmas (still on pill) suddenly boobs shrunk and don't get sore anymore. Also started with a bit of acne 6 months ago (again while still in pill). Saw dr about both of those things but she didn't have an explanation or seem concerned. But to me that's weird that this has happened all of a sudden. My hubs and I have been having unprotected sex practically every other day since I stopped the pill. Did a preg test about 3 weeks ago b4 I went on honeymoon but That was negative. I plan to go to docs and request a blood test in a couple of weeks.
Are any of these things I've described, particularly not having a period wen stopping the pill normal? I'm worried there is something wrong with my fertility or that I have pcos or something. Xxx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.